×

Found 77 Documents (Results 1–77)

100
MathJax

Ind-varieties of generalized flags: a survey. (English. Russian original) Zbl 1473.22016

J. Math. Sci., New York 248, No. 3, 255-302 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 147, 3-50 (2018).
MSC:  22E65 17B65 14M15
PDF BibTeX XML Cite
Full Text: DOI arXiv

GIT related problems of the flag variety for the action of a maximal torus. (English) Zbl 1336.14033

Narasimha Sastry, N.S. (ed.), Groups of exceptional type, Coxeter groups and related geometries. Invited articles based on the presentations at the international conference on “Groups and geometries”, Bangalore, India, December 10–21, 2012. New Delhi: Springer (ISBN 978-81-322-1813-5/hbk; 978-81-322-1814-2/ebook). Springer Proceedings in Mathematics & Statistics 82, 189-203 (2014).
MSC:  14M15 14L24
PDF BibTeX XML Cite
Full Text: DOI

Minimal Lefschetz decompositions of the derived categories for Grassmannians. (English. Russian original) Zbl 1287.14007

Izv. Math. 77, No. 5, 1044-1065 (2013); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 77, No. 5, 203-224(2013).
MSC:  14F05 18E30
PDF BibTeX XML Cite
Full Text: DOI

Borel-Weil-Bott theory for classical Lie superalgebras. (English. Russian original) Zbl 0734.17004

J. Sov. Math. 51, No. 1, 2108-2140 (1990); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Novejshie Dostizh. 32, 71-124 (1988).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software